DocumentCode :
1283886
Title :
Analysis of Pilot-Aided Channel Estimation with Optimal Leakage Suppression for OFDM Systems
Author :
Seo, Jeongwook ; Jang, Seunghun ; Yang, Janghoon ; Jeon, Wongi ; Kim, Dong Ku
Author_Institution :
Korea Electron. Technol. Inst., Seoul, South Korea
Volume :
14
Issue :
9
fYear :
2010
fDate :
9/1/2010 12:00:00 AM
Firstpage :
809
Lastpage :
811
Abstract :
This letter analyzes the effect of the leakage on the mean square error (MSE) performance of the pilot-aided channel estimator using discrete Fourier transform (DFT)-based interpolation in orthogonal frequency division multiplexing (OFDM) systems with virtual carriers. The optimal linear estimator for leakage suppression is derived to minimize the MSE. Numerical results show that the pilot-aided channel estimator with optimal leakage suppression improves the MSE performance significantly over the conventional one.
Keywords :
OFDM modulation; channel estimation; discrete Fourier transforms; interpolation; mean square error methods; DFT-based interpolation; MSE; OFDM system; discrete Fourier transform; mean square error; optimal leakage suppression; optimal linear estimator; orthogonal frequency division multiplexing; pilot-aided channel estimation; Channel estimation; Computational complexity; Covariance matrix; Delay; Discrete Fourier transforms; Frequency domain analysis; Frequency estimation; Helium; Interpolation; Mean square error methods; OFDM; Performance analysis; Signal to noise ratio; DFT-based interpolation; OFDM; leakage; pilot-aided channel estimation;
fLanguage :
English
Journal_Title :
Communications Letters, IEEE
Publisher :
ieee
ISSN :
1089-7798
Type :
jour
DOI :
10.1109/LCOMM.2010.072610.100186
Filename :
5535254
Link To Document :
بازگشت